Illinois Journal of Mathematics

On the mean values of certain trigonometrical polynomials II

J. E. Littlewood

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 1-39.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631803

Digital Object Identifier
doi:10.1215/ijm/1255631803

Mathematical Reviews number (MathSciNet)
MR0141935

Zentralblatt MATH identifier
0108.05802

Subjects
Primary: 42.05

Citation

Littlewood, J. E. On the mean values of certain trigonometrical polynomials II. Illinois J. Math. 6 (1962), no. 1, 1--39. doi:10.1215/ijm/1255631803. https://projecteuclid.org/euclid.ijm/1255631803


Export citation